Volume 18, issue 6 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Symplectic capacities from positive $S^1$–equivariant symplectic homology

Jean Gutt and Michael Hutchings

Algebraic & Geometric Topology 18 (2018) 3537–3600
Bibliography
1 F Bourgeois, A Oancea, Symplectic homology, autonomous Hamiltonians, and Morse–Bott moduli spaces, Duke Math. J. 146 (2009) 71 MR2475400
2 F Bourgeois, A Oancea, The Gysin exact sequence for S1–equivariant symplectic homology, J. Topol. Anal. 5 (2013) 361 MR3152208
3 F Bourgeois, A Oancea, S1–equivariant symplectic homology and linearized contact homology, Int. Math. Res. Not. 2017 (2017) 3849 MR3671507
4 K Choi, D Cristofaro-Gardiner, D Frenkel, M Hutchings, V G B Ramos, Symplectic embeddings into four-dimensional concave toric domains, J. Topol. 7 (2014) 1054 MR3286897
5 K Cieliebak, A Floer, H Hofer, Symplectic homology, II : A general construction, Math. Z. 218 (1995) 103 MR1312580
6 K Cieliebak, A Floer, H Hofer, K Wysocki, Applications of symplectic homology, II : Stability of the action spectrum, Math. Z. 223 (1996) 27 MR1408861
7 K Cieliebak, H Hofer, J Latschev, F Schlenk, Quantitative symplectic geometry, from: "Dynamics, ergodic theory, and geometry" (editor B Hasselblatt), Math. Sci. Res. Inst. Publ. 54, Cambridge Univ. Press (2007) 1 MR2369441
8 K Cieliebak, K Mohnke, Punctured holomorphic curves and Lagrangian embeddings, Invent. Math. 212 (2018) 213 MR3773793
9 K Cieliebak, A Oancea, Symplectic homology and the Eilenberg–Steenrod axioms, Algebr. Geom. Topol. 18 (2018) 1953 MR3797062
10 D Cristofaro-Gardiner, Symplectic embeddings from concave toric domains into convex ones, preprint (2014) arXiv:1409.4378
11 D Cristofaro-Gardiner, D Frenkel, F Schlenk, Symplectic embeddings of four-dimensional ellipsoids into integral polydiscs, Algebr. Geom. Topol. 17 (2017) 1189 MR3623687
12 I Ekeland, H Hofer, Symplectic topology and Hamiltonian dynamics, II, Math. Z. 203 (1990) 553 MR1044064
13 A Floer, H Hofer, Coherent orientations for periodic orbit problems in symplectic geometry, Math. Z. 212 (1993) 13 MR1200162
14 A Floer, H Hofer, Symplectic homology, I : Open sets in n, Math. Z. 215 (1994) 37 MR1254813
15 V L Ginzburg, B Z Gürel, Lusternik–Schnirelmann theory and closed Reeb orbits, preprint (2016) arXiv:1601.03092
16 L Guth, Symplectic embeddings of polydisks, Invent. Math. 172 (2008) 477 MR2393077
17 J Gutt, On the minimal number of periodic Reeb orbits on a contact manifold, PhD thesis, Université de Strasbourg and Université libre de Bruxelles (2014)
18 J Gutt, The positive equivariant symplectic homology as an invariant for some contact manifolds, J. Symplectic Geom. 15 (2017) 1019 MR3734608
19 R Hind, E Kerman, New obstructions to symplectic embeddings, Invent. Math. 196 (2014) 383 MR3193752
20 M Hutchings, Quantitative embedded contact homology, J. Differential Geom. 88 (2011) 231 MR2838266
21 M Hutchings, Recent progress on symplectic embedding problems in four dimensions, Proc. Natl. Acad. Sci. USA 108 (2011) 8093 MR2806644
22 M Hutchings, Lecture notes on embedded contact homology, from: "Contact and symplectic topology" (editors F Bourgeois, V Colin, A Stipsicz), Bolyai Soc. Math. Stud. 26, János Bolyai Math. Soc. (2014) 389 MR3220947
23 M Hutchings, Beyond ECH capacities, Geom. Topol. 20 (2016) 1085 MR3493100
24 D McDuff, The Hofer conjecture on embedding symplectic ellipsoids, J. Differential Geom. 88 (2011) 519 MR2844441
25 D McDuff, D Salamon, Introduction to symplectic topology, Oxford Univ. Press (2017) MR3674984
26 D McDuff, F Schlenk, The embedding capacity of 4–dimensional symplectic ellipsoids, Ann. of Math. 175 (2012) 1191 MR2912705
27 A Oancea, La suite spectrale de Leray–Serre en cohomologie de Floer pour variétés symplectiques compactes à bord de type contact, PhD thesis, Université Paris-Sud (2003)
28 A Oancea, A survey of Floer homology for manifolds with contact type boundary or symplectic homology, Ensaios Mat. 7, Soc. Brasil. Mat. (2004) 51 MR2100955
29 Y Ostrover, When symplectic topology meets Banach space geometry, from: "Proceedings of the International Congress of Mathematicians, II" (editors S Y Jang, Y R Kim, D W Lee, I Ye), Kyung Moon Sa (2014) 959 MR3728647
30 F Schlenk, Symplectic embedding problems, a survey, in preparation
31 P Seidel, A biased view of symplectic cohomology, from: "Current developments in mathematics, 2006" (editors B Mazur, T Mrowka, W Schmid, R Stanley, S T Yau), Int. (2008) 211 MR2459307
32 L Traynor, Symplectic packing constructions, J. Differential Geom. 42 (1995) 411 MR1366550
33 C Viterbo, Functors and computations in Floer homology with applications, I, Geom. Funct. Anal. 9 (1999) 985 MR1726235
34 C Viterbo, Metric and isoperimetric problems in symplectic geometry, J. Amer. Math. Soc. 13 (2000) 411 MR1750956